Nagoya Mathematical Journal

On the characters of the prolonged differential system

Isao Hayashi

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 28 (1966), 63-68.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801896

Mathematical Reviews number (MathSciNet)
MR0205181

Zentralblatt MATH identifier
0151.14206

Subjects
Primary: 57.70
Secondary: 53.52

Citation

Hayashi, Isao. On the characters of the prolonged differential system. Nagoya Math. J. 28 (1966), 63--68. https://projecteuclid.org/euclid.nmj/1118801896


Export citation

References

  • [1] E. Cartan, Sur la structure des groupes infinis de transformations (1904).Oeuvres completes. Partie 2. vol. 2, pp 571-624.
  • [2] E. Cartan, Les systemesdifferentiels exterieurs et leurs applications geometriques. Paris. (1945).
  • [3] Y. Matsushima,On a theorem concerning the prolongation of a differential system. Nagoya. Math. J. 6 (1953), pp 1-16. Mathematical Institute Nagoya University